Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taken augmentin for bronchitis. Body pain, labored breathing, fever, green stool. Help

Right before xmas i was diagnosed with bronchitis . I was put on augmentin 875mg/bid, proventil, mucinex d , and my normal flonase and zyrtec. I completed the meds and wound up starting to get sick again last wednesday. Started with a cough, non productive with post nasal drip . Went to dr on thursday to nip it in the bud. She increased my flonase to bid, zyrtec in the morning, benedryl at night, tons of fluids, and tessalon perles to help the cough. I began running a fever that night of 100.8, which beleive it or not, has never gotten that high in my life.. the cough got worse, followed by body aches, labored breathing , fever was consistant even using 800mg of ibuprofen or tylenol.this last until monday and i called the dr again. She called in zpak and 40mg a day of prednisone. My fever finally broke that night, but i also was having green diarrhea. It is my 2nd day on prednisone and zpak, feel better than i did, but my fever is creeping back up to sinuses are still stuffy but i can blow my nose, still have a non productive cough and i cant walk up the stairs without having to take a break to catch my breath. I am also still ahving green stool.. HELP! Any ideas on what is going on...
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Do start with a brochodilator along with and a probiotic preparation. Take lots of steam and chest physiotherapy.
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor